# SDR C2XA01IA063

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120ER
- Aircraft serial: 120166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 2050500101
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3580, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
